# SDR AALA20100318MIA02

- Difficulty date: March 18, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 36,413 hours, 4,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DIVIDER LEFT SIDE EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR AFT GALLEY DIVIDER LEFT SIDE EMERGENCY LIGHT.  OPS CHECKED NORMAL.
